# SDR 2006UALA00712

- Difficulty date: April 12, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 64,507 hours, 10,468 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cargo Load Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LOADING SYSTEM IS POPPING SEVERAL C/B'S.  FOUND WIRE HARNESS BURNED AT CLAMP BELOW FLOOR IN FWD PIT STA 650.  FWD CARGO PIT LOADING SYS. IS INOP. FOUND WIRE HARNESS BURNT AT CLAMP BELOW FLOOR IN FWD PIT STA.650,JUST RH OF CENTERLINE.   PERFORMED WIRE REPAIR. & REPAIRED DAMAGED INSULATION. REPAIRED POWER WIRES FOR 11R, 12L, AND 12R.  RESPLICED EACH LINE IN BURNED WIRE BUNDLE FWD PIT.  INSTALLED COAX.  A/C RETURNED TO  SERVICE. SUSPECT CARGO LOADING OPS DAMAGE.
